advertisement
Question
Posted by: Anon | 2007/02/22

Eltroxin

I feel EXTREMELY frustrated. I have used Eltroxin for the past two weeks now and I seem to be gaining weight by the second!

Please help!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Eltroxin is not supposed to have this effect. If prescribed for an underactive thyroid I suggest returning to your prescriber.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement